# SDR SWAA2019030630234

- Difficulty date: February 14, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 887 TO BS 947, RBL 22.  R&R SUPPORT ASSEMBLY PER SRM AND DWG.
